# SDR ASOA2016080215158

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 22,218 hours, 14,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY HOLDER MELTED.  REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-61-14. REF IPC 25-61-14, FIG 1, ITEM 5.
